Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2016 year

On partial derivatives of multivariate Bernstein polynomials, Siberian Advances in Mathematics (ISSN 1055-1344), 2016, 26(4), 231-242. DOI 10.3103/S1055134416040039

Go to publication

Authors: Veretennikov A., Veretennikova E.V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2017
About  |  Contacts  |  The old version of this site